# SDR USAA2009021890375

- Difficulty date: January 4, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: 114N407633
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CRACK ON NR 9 SLAT COVE PANEL AT 0SS-601.  REPLACED NR 9 SLAT COVE PANEL AT 0SS-601 IAW B757 SRM 51-40-02.
